# SDR UIEA2019081505192

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,597 hours, 17,009 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 512006
- Part serial: 1942723
- Condition: Cracked
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONING MAIN HEAT EXCHANGER CRACKED. REMOVED & REPLACED THE RT SECONDARY HEAT EXCHANGER IAW AMM 21-51-02.  PERFORMED SATISFACTORY LEAK CHECKED IAW AMM 21-51-02.
